# SDR SWAA2012111209275

- Difficulty date: November 8, 2012
- Submitted: November 12, 2012
- Operation: Air carrier
- Aircraft: N475WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32474
- Aircraft time: 30,047 hours, 17,417 cycles
- Engine: Ge CFM567B24
- Engine time: 30,030 hours, 17,407 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: CFM567B24622
- Part serial: 890925
- Condition: Failed
- Location: Right
- Stage of operation: UK
- How discovered: O
- Nature of condition: E
- Precautionary procedure: E, A

## Discrepancy

INFLIGHT SHUTDOWN /AIR TURNBACK/ DECLARED EMERGENCY.  AT APPROX 13000FT NR 2 ENGINE EXPERIENCED 3 LOUD BANGS EGT EXCEEDANCE MANUALLY SHUTDOWN NR 2.  REMOVED AND REPLACED NR 2 ENGINE PER MT & AMM.
